# SDR AALA202303072489

- Difficulty date: March 4, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 48,916 hours, 24,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D9251028200000
- Condition: Loose
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 80VU RACK UPPER FITTING SUPPORT ROD LOOSE. MAINTENANACE REPLACED 80VU RACK UPPER FITTING SUPPORT ROD PER SRM 51-72-11.
